Currently browsing: Items authored or edited by Katie Chicot

7 items in this list.
Generated on Fri Feb 23 11:44:53 2024 GMT.

Jump to:

2021 | 2018 | 2017 | 2012 | 2010 | 2005

2021To Top

2018To Top

2017To Top

Chicot, Katie M. and Truss, John K. (2017). Countable 1-transitive trees. In: Droste, Manfred; Fuchs, László; Goldsmith, Brendan and Strüngmann, Lutz eds. Groups, Modules and Model Theory - Surveys and Recent Developments, in Memory of Rüdiger Göbel. Springer International Publishing AG, pp. 225–268.

2012To Top

2010To Top

Chicot, K. M.; Grannell, M. J.; Griggs, T. S. and Webb, B. S. (2010). On sparse countably infinite Steiner triple systems. Journal of Combinatorial Designs, 18(2) pp. 115–122.

2005To Top


Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0